| Model Number |
20 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control performed an initial evaluation of the customer¿s device and verified the reported issue.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device service indicator was illuminated.Upon evaluation of the customer's device, physio-control observed that the device was delivering a monophasic energy output instead of a biphasic output.As a result, the incorrect defibrillation therapy may be delivered.There was no patient use associated with this event.
Event or Problem Description
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device and verified the reported issue.Physio replaced the therapy pcb assembly to resolve the reported issue.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.Further root cause could not be determined.